Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
A Linear Matrix Inequality Approach to Robust Stability Conditions for Linear Time-Delay Systems
Kazunori YASUDANaofumi NISHIHIRA
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 7 Pages 344-349

Details
Abstract

The robust stability problem for a class of uncertain linear systems with time-varying delays in the state is discussed. The uncertainty is assumed to be norm-bounded and appears in all matrices of the state-space model. A robust stability condition being dependent on the length of the delay is derived in the form of linear matrix inequalities (LMIs), which is less conservative than several previous delay independent or delay dependent conditions.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top